Edgeworth type expansions for Euler schemes for stochastic differential equations

Mammen, Enno ; Konakov, Valentin

Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Monte Carlo Methods and Applications
Volume: 8
Page range: 271-286
Place of publication: Zeist
Publishing house: VSP
ISSN: 0929-9629 , 1569-3961
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item